H1N1 vaccine causes hair loss?
Doctor Answers 3
H1N1 doesn't usually cause hair loss. Vaccines can rarely flare hair loss if a patient has an autoimmune disease - it's rare but can occur. We see that very rarely in our centre.
A 2015 study from Turkey drew attention to the possible triggering of psoriasis in patients administered the H1N1 influenza vaccine used in the 2009-2010 vaccination season. 43 patients with no trigger for psoriasis (such as medications or infections) developed psoriasis within 12 weeks of receiving their vaccination. In most patients, the type of psoriasis was skin psoriasis but 7 % had scalp psoriasis. The authors concluded that while these vaccines may be associated with triggering of psoriasis in some patients, the mild clinical course and low overall incidence do not favour abandonment of these vaccines.
to my knowledge the actual vaccine does not cause hair loss, however, if you have an allergic reaction to it, or your body mounts a strong immune response, you can experience telogen effluvium due to the stress on the body from the immune response.
To my knowledge the H1N1 Vaccine does not cause hair loss unloess you get very sick from the vaccine with all of the side effects of this disease
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.